@article{bwmeta1.element.bwnjournal-article-bcpv52z1p153bwm, author = {Lauren\c cot, Philippe}, title = {Behaviour of solutions to $u\_{t} - Du + |[?]u|^{p} = 0$ as p - +[?]}, journal = {Banach Center Publications}, volume = {51}, year = {2000}, pages = {153-161}, zbl = {0958.35067}, language = {en}, url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-bcpv52z1p153bwm} }
Laurençot, Philippe. Behaviour of solutions to $u_{t} - Δu + |∇u|^{p} = 0$ as p → +∞. Banach Center Publications, Tome 51 (2000) pp. 153-161. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-bcpv52z1p153bwm/
[000] [1] L. Amour and M. Ben-Artzi, Global existence and decay for viscous Hamilton-Jacobi equations, Nonlinear Anal. 31 (1998), 621-628. | Zbl 1023.35049
[001] [2] S. Benachour and Ph. Laurençot, Global solutions to viscous Hamilton-Jacobi equations with irregular initial data, Comm. Partial Differential Equations 24 (1999), 1999-2021. | Zbl 0935.35033
[002] [3] Ph. Bénilan and M. G. Crandall, Completely accretive operators, in: Semigroup Theory and Evolution Equations, Ph. Clément et al. (eds.), Lecture Notes in Pure and Appl. Math. 135, Dekker, New York, 1991, 41-75. | Zbl 0895.47036
[003] [4] Ph. Bénilan and P. Wittbold, Absorptions non linéaires, J. Funct. Anal. 114 (1993), 59-96. | Zbl 0786.47043
[004] [5] K. M. Hui, Asymptotic behaviour of solutions of as p → ∞, Nonlinear Anal. 21 (1993), 191-195.
[005] [6] O. Kavian, Introduction à la Théorie des Points Critiques et Applications aux Problèmes Elliptiques, Math. Appl. 13, SMAI, Springer-Verlag, Paris, 1993.
[006] [7] O. A. Ladyženskaja, V. A. Solonnikov and N. N. Ural'ceva, Linear and Quasilinear Equations of Parabolic Type, Transl. Math. Monogr. 23, Amer. Math. Soc., Providence, 1968.